Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had heart attack and now in drug induced coma. What is the reason?

my brother in law had a massive heart attack just yesterday. At this time due to the lack of information and distance: all I know is that he has been place into a "drug" induced coma. I am not sure I understand why, and unfortunately I do not have more information. Being a professional certified personal trainer my knowledge is better than average, but this is beyond my information base. he is 49 and with no former cardiovascular issues nor family history.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  697
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Mr Eric
thanks for writing to HCmagic
A drug induced coma is usually caused by OPIOIDS/SEDATIVES/HYPNOTICS/ANTIPSYCHOTICS when given in excessive dosage. why your Brother-in-law is in Drug induced coma is not clear. Opioids could have been used for pain relief in heart attack. Nothing more can be derived out of it.
please write to us whenever you get more information.
Answered: Wed, 17 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor